MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 14CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120482
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 147 events were reported for this quarter.Product return status: 52 devices had investigation types that have not yet been determined.95 devices were received.Additional information: 147 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 147 events for the failure: overheating of device.119 events had problem identified during non-clinical procedure; there was no patient involvement.26 events had no health consequences or impact.1 event had minor injury/ illness / impairment.1 event had insufficient information.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 146 events for the failure: overheating of device.- 120 events had problem identified during non-clinical procedure; there was no patient involvement.- 25 events had no health consequences or impact.- 1 event had minor injury/illness/impairment.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99256.Supplemental rationale: corrected data: b5, h1, h6, h11.147 events were previously reported during the reporting period; however, - 1 previously reported event in this report was also reported under mfr report # 3015967359-2025-01062.- 146 previously reported events are included in this follow-up record.Product return status: 130 devices were evaluated based on historical data analysis.16 devices were received.Evaluation findings (results/components): 130 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.8 devices: no device problem found / part/component/sub-assembly term not applicable.1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.1 device: wear problem, no device problem found / bearings.1 device: degradation problem identified, wear problem, no device problem found / bearings.1 device: degradation problem identified, no device problem found / bearings.1 device: wear problem, overheating problem identified / bearings.1 device: degradation problem identified, overheating problem identified / bearings.1 device: degradation problem identified, overheating problem identified / device ingredient or reagent.1 device: no device problem found, device incorrectly cleaned during reprocessing / part/component/sub-assembly term not applicable.Product disposition: 42 devices: product not received.104 devices: scrapped by stryker.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99256.Supplemental rationale.Corrected data: b5, h6, h11.146 previously reported events were included in this follow-up record.Product return status: 130 devices were evaluated based on historical data analysis.16 devices were received.Evaluation findings (results/components) 130 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 8 devices: no device problem found / part/component/sub-assembly term not applicable 1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.1 device: wear problem, no device problem found / bearings.1 device: degradation problem identified, wear problem, no device problem found / bearings.1 device: degradation problem identified, no device problem found / bearings.1 device: wear problem, overheating problem identified / bearings.1 device: degradation problem identified, overheating problem identified / bearings.1 device: degradation problem identified, overheating problem identified / device ingredient or reagent 1 device: no device problem found, device incorrectly cleaned during reprocessing / part/component/sub-assembly term not applicable.Product disposition: 42 devices: product not received.104 devices: scrapped by stryker.
 
Event or Problem Description
No change.

Brand Name
ELITE 14CM ANGLED ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22649373
Report Number3015967359-2025-99256
Device Sequence Number18313225
Product Code HBE
UDI-Device Identifier07613327096590
UDI-Public07613327096590
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized146
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120482
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
06/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/30/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown